# SDR CA190418004

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2612 · Fire Detection
- Part: Surge Valve
- Part number: 1004955020
- Condition: Misinstalled
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: F, A

## Discrepancy

(CAN) THE RED ICAS (APU FIRE) POSTED AT 12000 FEET LEVEL FLIGHT AND 300 KTS. CREW HAD LEFT THE APU RUNNING. CREW TURNED THE APU OFF AND DISCHARGED THE FIRE BOTTLE AND DIVERTED TO LAND.  NO DAMAGE OR FIRE EVIDENT ON POST FLIGHT INSPECTION. MX FOUND APU SURGE VALVE STUB NOZZLE CLOCKED WRONG. NOZZLE WAS POINTED UP WHICH CAN DIRECT SURGE VALVE HOT AIR ONTO THE APU FIRE LOOPS. ROTATED STUB NOZZLE 180* AND NOW IS POINTED DOWN AND NOW EXHAUSTING INTO THE APU EXHAUST DUCT. (TC# 20190418004)
